RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 1, Pages 130–150 (Mi mz10105)  

This article is cited in 3 scientific papers (total in 3 papers)

Approximations of the Resolvent for a Non–Self-Adjoint Diffusion Operator with Rapidly Oscillating Coefficients

S. E. Pastukhova

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: A strongly inhomogeneous diffusion operator with drift depending on a small parameter $\varepsilon$ is studied in the space $L^2(\mathbb R^n)$. The strong inhomogeneity consists in that the coefficients of the operator are $\varepsilon$-periodic and, in addition, the drift vector is of the order of $\varepsilon^{-1}$. As $\varepsilon\to 0$, approximations in the operator $L^2$‑norm of order $\varepsilon$ and $\varepsilon^2$ are constructed for the resolvent of the operator. For each of these orders of approximation, an averaged diffusion operator is obtained. A spectral method based on the Bloch representation for an operator with periodic coefficients is used.

Keywords: diffusion operator with drift, resolvent of an operator, averaged diffusion operator, Bloch representation for an operator, Sobolev space, Gelfand transformation.

DOI: https://doi.org/10.4213/mzm10105

Full text: PDF file (612 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:1, 127–145

Bibliographic databases:

Document Type: Article
UDC: 517.956.8
Received: 23.07.2012

Citation: S. E. Pastukhova, “Approximations of the Resolvent for a Non–Self-Adjoint Diffusion Operator with Rapidly Oscillating Coefficients”, Mat. Zametki, 94:1 (2013), 130–150; Math. Notes, 94:1 (2013), 127–145

Citation in format AMSBIB
\Bibitem{Pas13}
\by S.~E.~Pastukhova
\paper Approximations of the Resolvent for a Non--Self-Adjoint Diffusion Operator with Rapidly Oscillating Coefficients
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 1
\pages 130--150
\mathnet{http://mi.mathnet.ru/mz10105}
\crossref{https://doi.org/10.4213/mzm10105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206074}
\zmath{https://zbmath.org/?q=an:06228535}
\elib{http://elibrary.ru/item.asp?id=20731763}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 1
\pages 127--145
\crossref{https://doi.org/10.1134/S0001434613070122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000012}
\elib{http://elibrary.ru/item.asp?id=20456014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883388590}


Linking options:
  • http://mi.mathnet.ru/eng/mz10105
  • https://doi.org/10.4213/mzm10105
  • http://mi.mathnet.ru/eng/mz/v94/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Senik, “On Homogenization for Non-Self-Adjoint Periodic Elliptic Operators on an Infinite Cylinder”, Funct. Anal. Appl., 50:1 (2016), 71–75  mathnet  crossref  crossref  mathscinet  isi  elib
    2. S. E. Pastukhova, R. N. Tikhomirov, “Operator-type estimates in homogenization of elliptic equations with lower terms”, St. Petersburg Math. J., 29:5 (2018), 841–861  mathnet  crossref  mathscinet  isi  elib
    3. N. N. Senik, “Homogenization for non-self-adjoint periodic elliptic operators on an infinite cylinder”, SIAM J. Math. Anal., 49:2 (2017), 874–898  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:309
    Full text:48
    References:52
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019